# SDR DALA2014100705423

- Difficulty date: October 6, 2014
- Submitted: October 7, 2014
- Operation: Air carrier
- Aircraft: N377NW
- Make and model: Airbus A320-211
- Aircraft serial: 2082
- Aircraft time: 32,547 hours, 15,442 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Frame 68
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON AFT LOWER CORNER AT FRAME 68 OF THE PAX DOOR CUTOUT.  REPLACED LOWER CORNER IAW SRM 51-72-11 AND DWG D53480019.
